# SDR PCAA0403182

- Difficulty date: March 15, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 30,320 hours, 33,467 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Panel
- Part number: 63D49845521
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED A PUFF OF SMOKE FROM THE AUXILLARY POWER UNIT CONTROL PANEL WHEN THE GENERATOR SWITCH WAS SELECTED ON.MAINTENANCE CONFIRMED THAT THE CONTROL PANEL WAS AT FAULT AND DISCONNECTED THE PANEL CONNECTOR, ISOLATED THE UNIT, AND COMPLIED WITH MEL PROCEDURES UNTIL PARTS WERE OBTAINED. ONCE PARTS WERE AVAILABLE THE CONTROL PANEL WAS REMOVED AND REPLACED AND THE SYSTEM WAS OPERATIONAL CHECKED. ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
